Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Brodmann, M (1983). Local cohomology of certain Rees- and form-rings. I. Journal of Algebra, 81(1):29-57.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:local cohomology modules; local noetherian ring; Rees-ring; form ring; Serre-cohomology; blow-up; Buchsbaum rings; B-ring; Macaulayfication
Language:English
Date:1983
Deposited On:19 Oct 2009 15:35
Last Modified:27 Nov 2013 20:26
Publisher:Elsevier
ISSN:0021-8693
Publisher DOI:10.1016/0021-8693(83)90207-7
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0475.14001
http://www.ams.org/mathscinet-getitem?mr=696125
Citations:Web of Science®. Times Cited: 16
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page